Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 641909, 14 pages
http://dx.doi.org/10.1155/2014/641909
Research Article

A Global Optimization Approach for Solving Generalized Nonlinear Multiplicative Programming Problem

College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China

Received 11 February 2014; Accepted 10 March 2014; Published 24 April 2014

Academic Editor: Yisheng Song

Copyright © 2014 Lin-Peng Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin-Peng Yang, Pei-Ping Shen, and Yong-Gang Pei, “A Global Optimization Approach for Solving Generalized Nonlinear Multiplicative Programming Problem,” Abstract and Applied Analysis, vol. 2014, Article ID 641909, 14 pages, 2014. doi:10.1155/2014/641909